# SDR AALA202002069012

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 30,250 hours, 12,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 1R GIRT BAR NEEDS TO BE INSPECTED. GIRT BAR WONT STAY IN BRACKET. POSITIONED GIRT BAR PROPERLY ON 1R DOOR. NO DISCREPANCIES NOTED.
